RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2015, Volume 51, Issue 4, Pages 71–77 (Mi ppi2188)  

This article is cited in 4 scientific papers (total in 4 papers)

Large Systems

A new estimate for the number of edges in induced subgraphs of a special distance graph

Ph. A. Pushnyakov

Moscow Institute of Physics and Technology (State University), Moscow, Russia

Abstract: We obtain new bounds for the number of edges in induced subgraphs of a special distance graph.

Full text: PDF file (168 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2015, 51:4, 371–377

Bibliographic databases:

UDC: 621.391.1+519.1
Received: 29.04.2015
Revised: 26.06.2015

Citation: Ph. A. Pushnyakov, “A new estimate for the number of edges in induced subgraphs of a special distance graph”, Probl. Peredachi Inf., 51:4 (2015), 71–77; Problems Inform. Transmission, 51:4 (2015), 371–377

Citation in format AMSBIB
\Bibitem{Pus15}
\by Ph.~A.~Pushnyakov
\paper A new estimate for the number of edges in induced subgraphs of a~special distance graph
\jour Probl. Peredachi Inf.
\yr 2015
\vol 51
\issue 4
\pages 71--77
\mathnet{http://mi.mathnet.ru/ppi2188}
\elib{http://elibrary.ru/item.asp?id=26845954}
\transl
\jour Problems Inform. Transmission
\yr 2015
\vol 51
\issue 4
\pages 371--377
\crossref{https://doi.org/10.1134/S0032946015040067}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000367604200006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84952913852}


Linking options:
  • http://mi.mathnet.ru/eng/ppi2188
  • http://mi.mathnet.ru/eng/ppi/v51/i4/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. E. Shabanov, A. M. Raigorodskii, “Turan-Type Bounds for Distance Graphs”, Dokl. Math., 96:1 (2017), 351–353  crossref  mathscinet  zmath  isi  scopus
    2. Ph. A. Pushnyakov, “The Number of Edges in Induced Subgraphs of Some Distance Graphs”, Math. Notes, 105:4 (2019), 582–591  mathnet  crossref  crossref  isi  elib
    3. M. M. Pyaderkin, “On Threshold Probability for the Stability of Independent Sets in Distance Graphs”, Math. Notes, 106:2 (2019), 274–285  mathnet  crossref  crossref  isi  elib
    4. Ph. A. Pushnyakov, A. M. Raigorodskii, “Estimate of the Number of Edges in Special Subgraphs of a Distance Graph”, Math. Notes, 107:2 (2020), 322–332  mathnet  crossref  crossref
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:176
    Full text:25
    References:47
    First page:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020